Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
60 Posts
Discussion Starter · #1 ·
Hi,I have been on Zoloft for years since 1994 200mg.I am now weening off of it my doctor thinks it is a good idea he does'nt think it is helping me anymore. I am on my 4th week taking 25mgs and then next week nothing until I start effexor.Well can I just say I think I am going crazy...I can't think I feel like my head is in a fog..very very irritable..and sleep all the time..now I am starting with dizzy spells.Has anyone ever been through any thing like this..I feel like I should commit myself to a hospital or just go back on the Zoloft full strength..I also take Klonpin at night to help with the anxiety (ha ha what a joke that is)--Please Help me no one else seems to understand..They have no clue what I am going through right now.........Thanks Chris
 

·
Registered
Joined
·
329 Posts
What sort of "taper schedule" were you on? Like, how often/fast did you decrease the dose? A.D's certainly do have withdrawal, its very normal, although some doctors aren't on board with this yet. Eight years is a loooong time. I've never known of anyone taking the same A.D. for that long. Withdrawal should be expected.
 

·
Registered
Joined
·
60 Posts
Discussion Starter · #3 ·
i was decreasing my meds 25mgs a week..Now I am just on 25mg until the 5th of sept...then he wants be to be on nothing for one week and then start the effexor..I just don't understand why I have to be on nothing for one week..Why can't I just start taking the effexor next week...Who knows??????
 

·
Registered
Joined
·
329 Posts
Maybe find the dose where your withdrawal problems started, and then wean more slowly from that. Like, if you started having problems at 100, go back and try again with more time between decreases. Sometimes having 2 A.D's in your system can cause problems, depending on how much and which ones. But not always. Some doctors like to do "washout" periods just in case.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top